MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number 1020008
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/23/2017
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an everflo oxygen concentrator had evidence of damage to the power cord.There was no report of patient harm or injury.The device was returned to a third party service center for evaluation.It was reported the power cord had evidence of thermal damage to the power cord.Photographs were reviewed and the manufacturer confirmed the power cord had evidence of thermal damage.Based on the photographs, it appears the device was placed too close to a hard surface.This caused the power cord to bend, creating weakness in the power cord.Product labeling states, "keep the device at least 15 to 30 cm away from walls, furniture and especially curtains that could impede adequate airflow to the device.Do no place the concentrator in a small closed space (such as a closet).".

Brand Name
EVERFLO OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
175 chastian meadows court
kennesaw GA 30144 3724
MDR Report Key6321679
Report Number1040777-2017-00007
Device Sequence Number694205
Product Code CAW
UDI-Device Identifier00606959032576
UDI-Public00606959032576
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Service and Testing Personnel
Type of Report Initial
Report Date (Section B) 01/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Equipment Company Technician/Representative
Device Model Number1020008
Device Catalogue Number1020008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2017
Initial Report FDA Received Date02/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1